• Previous Article
    Multiple positive solutions for Schrödinger-Poisson system in $\mathbb{R}^{3}$ involving concave-convex nonlinearities with critical exponent
  • CPAA Home
  • This Issue
  • Next Article
    On uniform estimate of complex elliptic equations on closed Hermitian manifolds
September  2017, 16(5): 1571-1585. doi: 10.3934/cpaa.2017075

Exponential boundary stabilization for nonlinear wave equations with localized damping and nonlinear boundary condition

Division of Mathematical Sciences, Graduate School of Comparative Culture, Kurume University, Miimachi, Kurume, Fukuoka 839-8502, Japan

Received  September 2015 Revised  October 2015 Published  May 2017

Fund Project: To Shiho and Sarasa from Grandpapa. The author is partially supported by the Grant-in-Aid for Scientific Research (No.24540198) from Japan Society for the Promotion of Science.

Let
$ D\subset R^{d}$
be a bounded domain in the
$d- $
dimensional Euclidian space
$R^{d} $
with smooth boundary $Γ=\partial D.$ In this paper we consider exponential boundary stabilization for weak solutions to the wave equation with nonlinear boundary condition:
$\left\{ \begin{gathered}u_{tt}(t)-ρ(t)Δ u(t)+b(x)u_{t}(t)=f(u(t)), \\ u(t)=0\ \ \text{on }Γ_{0}×(0,T), \\ \dfrac{\partial u(t)}{\partialν}+γ(u_{t}(t))=0\ \ \text{on }Γ _{1}×(0,T), \\ u(0)=u_{0},u_{t}(0)=u_{1},\end{gathered} \right.$
where
$\left\| {{u_0}} \right\| < {\lambda _\beta }, $
$ E(0) < d_{β},$
where
$λ_{β}, $
$d_{β} $
are defined in (21), (22) and
$Γ=Γ_{0}\cupΓ_{1} $
and
$\bar{Γ}_{0}\cap\bar{Γ}_{1}=φ. $
Citation: Takeshi Taniguchi. Exponential boundary stabilization for nonlinear wave equations with localized damping and nonlinear boundary condition. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1571-1585. doi: 10.3934/cpaa.2017075
References:
[1]

F. D. Araruna and A. B. Maciel, Existence and boundary stabilization of the semilinear wave equation, Nonlinear Analysis, 67 (2007), 1288-1305.  doi: 10.1016/j.na.2006.07.015.  Google Scholar

[2]

M. M. CavalcantiV. N. D. Cavalcanti and P. Martinez, Existence and decay rate estimates for the wave equation with nonlinear boundary damping and source term, J. Differential Equations, 203 (2004), 119-158.  doi: 10.1016/j.jde.2004.04.011.  Google Scholar

[3]

M. M. Cavalcanti and V. N. Domingos Cavalcanti, Existence and asymptotic stability for evolution problems on manifolds with damping and source terms, J. Math. Anal. Appli., 291 (2004), 109-127.  doi: 10.1016/j.jmaa.2003.10.020.  Google Scholar

[4]

M. M. CavalcantiV. N. Domingos Cavalcanti and I. Lasiecka, Well posedness and optimal decay rates for the wave equation with nonlinear damping-source interaction, J. Differential Equations, 236 (2007), 407-459.   Google Scholar

[5]

M. M. CavalcantiV. N. D. Cavalcanti and J. A. Soriano, On existence and asymptotic stability of solutions of the degenerate wave equation with nonlinear boundary conditions, J. Math. Anal. Appli., 281 (2003), 108-124.   Google Scholar

[6]

V. Georgiev and G. Todorova, Existence of a solution of the wave equation with damping and source terms, J. Differential Equations, 109 (1994), 295-308.  doi: 10.1006/jdeq.1994.1051.  Google Scholar

[7]

S. Gerbi and B. Said-Houari, Local existence and exponential growth for a semilinear damping wave equation with dynamic boundary conditions, Ad. Diff. Equ., 13 (2008), 1051-1074.   Google Scholar

[8]

B. Guo and Z-C. Shao, On exponential stability of a semilinear wave equation with variable coefficients under the nonlinear boundary feedback, Nonlinear Analysis, 71 (2009), 5961-5978.  doi: 10.1016/j.na.2009.05.018.  Google Scholar

[9]

V. Komornik and E. Zuazua, A direct method for boundary stabilization of the wave equation, J. Math. Pures et appl., 69 (1990), 33-54.   Google Scholar

[10]

A. T. LouredoM. A. Ferreira and M. M. Miranda, On a nonlinear wave equation with boundary damping, Math. Meth. in Applied Sciences, 37 (2014), 1278-1302.   Google Scholar

[11]

J. Malek, J. Necas, M. Rokyta and M. Ruzicka, Weak and Measure-valued Solutions to Evolutionary PDEs Chapman and Hall, 1996. doi: 10.1007/978-1-4899-6824-1.  Google Scholar

[12]

S. A. Messaoudi, Blow up in a nonlinearly damped wave equation, Math Nachr, 231 (2001), 105-111.  doi: 10.1002/1522-2616(200111)231:1<105::AID-MANA105>3.3.CO;2-9.  Google Scholar

[13]

K. Ono, Asymptotic stability and blowing up of solutions for some degenerate non-linear wave equations of Kirchhoff type with a strong dissipation, Math. Meth. in Applied Sciences, 20 (1997), 151-177.  doi: 10.1002/(SICI)1099-1476(19970125)20:2<151::AID-MMA851>3.3.CO;2-S.  Google Scholar

[14]

R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics Springer-Verlarg, Berlin, 1989. doi: 10.1007/978-1-4684-0313-8.  Google Scholar

[15]

E. Vitillaro, A potential well method for the wave equation with nonlinear source and boundary damping terms, Glasgow Math. J, 44 (2002), 375-395.  doi: 10.1017/S0017089502030045.  Google Scholar

[16]

E. Vitillaro, Global existence for the wave equation with nonlinear boundary damping and source terms, J. Differential Equations, 186 (2002), 259-298.  doi: 10.1016/S0022-0396(02)00023-2.  Google Scholar

[17]

Zai-yun Zhang and Xiu-jin Miao, Global existence and uniform decay for wave equation with dissipative term and boundary damping, Computers and Math. Appli., 59 (2010), 1003-1018.  doi: 10.1016/j.camwa.2009.09.008.  Google Scholar

show all references

References:
[1]

F. D. Araruna and A. B. Maciel, Existence and boundary stabilization of the semilinear wave equation, Nonlinear Analysis, 67 (2007), 1288-1305.  doi: 10.1016/j.na.2006.07.015.  Google Scholar

[2]

M. M. CavalcantiV. N. D. Cavalcanti and P. Martinez, Existence and decay rate estimates for the wave equation with nonlinear boundary damping and source term, J. Differential Equations, 203 (2004), 119-158.  doi: 10.1016/j.jde.2004.04.011.  Google Scholar

[3]

M. M. Cavalcanti and V. N. Domingos Cavalcanti, Existence and asymptotic stability for evolution problems on manifolds with damping and source terms, J. Math. Anal. Appli., 291 (2004), 109-127.  doi: 10.1016/j.jmaa.2003.10.020.  Google Scholar

[4]

M. M. CavalcantiV. N. Domingos Cavalcanti and I. Lasiecka, Well posedness and optimal decay rates for the wave equation with nonlinear damping-source interaction, J. Differential Equations, 236 (2007), 407-459.   Google Scholar

[5]

M. M. CavalcantiV. N. D. Cavalcanti and J. A. Soriano, On existence and asymptotic stability of solutions of the degenerate wave equation with nonlinear boundary conditions, J. Math. Anal. Appli., 281 (2003), 108-124.   Google Scholar

[6]

V. Georgiev and G. Todorova, Existence of a solution of the wave equation with damping and source terms, J. Differential Equations, 109 (1994), 295-308.  doi: 10.1006/jdeq.1994.1051.  Google Scholar

[7]

S. Gerbi and B. Said-Houari, Local existence and exponential growth for a semilinear damping wave equation with dynamic boundary conditions, Ad. Diff. Equ., 13 (2008), 1051-1074.   Google Scholar

[8]

B. Guo and Z-C. Shao, On exponential stability of a semilinear wave equation with variable coefficients under the nonlinear boundary feedback, Nonlinear Analysis, 71 (2009), 5961-5978.  doi: 10.1016/j.na.2009.05.018.  Google Scholar

[9]

V. Komornik and E. Zuazua, A direct method for boundary stabilization of the wave equation, J. Math. Pures et appl., 69 (1990), 33-54.   Google Scholar

[10]

A. T. LouredoM. A. Ferreira and M. M. Miranda, On a nonlinear wave equation with boundary damping, Math. Meth. in Applied Sciences, 37 (2014), 1278-1302.   Google Scholar

[11]

J. Malek, J. Necas, M. Rokyta and M. Ruzicka, Weak and Measure-valued Solutions to Evolutionary PDEs Chapman and Hall, 1996. doi: 10.1007/978-1-4899-6824-1.  Google Scholar

[12]

S. A. Messaoudi, Blow up in a nonlinearly damped wave equation, Math Nachr, 231 (2001), 105-111.  doi: 10.1002/1522-2616(200111)231:1<105::AID-MANA105>3.3.CO;2-9.  Google Scholar

[13]

K. Ono, Asymptotic stability and blowing up of solutions for some degenerate non-linear wave equations of Kirchhoff type with a strong dissipation, Math. Meth. in Applied Sciences, 20 (1997), 151-177.  doi: 10.1002/(SICI)1099-1476(19970125)20:2<151::AID-MMA851>3.3.CO;2-S.  Google Scholar

[14]

R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics Springer-Verlarg, Berlin, 1989. doi: 10.1007/978-1-4684-0313-8.  Google Scholar

[15]

E. Vitillaro, A potential well method for the wave equation with nonlinear source and boundary damping terms, Glasgow Math. J, 44 (2002), 375-395.  doi: 10.1017/S0017089502030045.  Google Scholar

[16]

E. Vitillaro, Global existence for the wave equation with nonlinear boundary damping and source terms, J. Differential Equations, 186 (2002), 259-298.  doi: 10.1016/S0022-0396(02)00023-2.  Google Scholar

[17]

Zai-yun Zhang and Xiu-jin Miao, Global existence and uniform decay for wave equation with dissipative term and boundary damping, Computers and Math. Appli., 59 (2010), 1003-1018.  doi: 10.1016/j.camwa.2009.09.008.  Google Scholar

[1]

Yongxiu Shi, Haitao Wan. Refined asymptotic behavior and uniqueness of large solutions to a quasilinear elliptic equation in a borderline case. Electronic Research Archive, , () : -. doi: 10.3934/era.2020119

[2]

Thierry Cazenave, Ivan Naumkin. Local smooth solutions of the nonlinear Klein-gordon equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020448

[3]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[4]

Oussama Landoulsi. Construction of a solitary wave solution of the nonlinear focusing schrödinger equation outside a strictly convex obstacle in the $ L^2 $-supercritical case. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 701-746. doi: 10.3934/dcds.2020298

[5]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, 2021, 20 (1) : 449-465. doi: 10.3934/cpaa.2020276

[6]

Alex H. Ardila, Mykael Cardoso. Blow-up solutions and strong instability of ground states for the inhomogeneous nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2021, 20 (1) : 101-119. doi: 10.3934/cpaa.2020259

[7]

Xinyu Mei, Yangmin Xiong, Chunyou Sun. Pullback attractor for a weakly damped wave equation with sup-cubic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 569-600. doi: 10.3934/dcds.2020270

[8]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[9]

Omid Nikan, Seyedeh Mahboubeh Molavi-Arabshai, Hossein Jafari. Numerical simulation of the nonlinear fractional regularized long-wave model arising in ion acoustic plasma waves. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020466

[10]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[11]

Jerry L. Bona, Angel Durán, Dimitrios Mitsotakis. Solitary-wave solutions of Benjamin-Ono and other systems for internal waves. I. approximations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 87-111. doi: 10.3934/dcds.2020215

[12]

Mehdi Badsi. Collisional sheath solutions of a bi-species Vlasov-Poisson-Boltzmann boundary value problem. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020052

[13]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[14]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[15]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020318

[16]

Luca Battaglia, Francesca Gladiali, Massimo Grossi. Asymptotic behavior of minimal solutions of $ -\Delta u = \lambda f(u) $ as $ \lambda\to-\infty $. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 681-700. doi: 10.3934/dcds.2020293

[17]

Xuefei He, Kun Wang, Liwei Xu. Efficient finite difference methods for the nonlinear Helmholtz equation in Kerr medium. Electronic Research Archive, 2020, 28 (4) : 1503-1528. doi: 10.3934/era.2020079

[18]

Cheng He, Changzheng Qu. Global weak solutions for the two-component Novikov equation. Electronic Research Archive, 2020, 28 (4) : 1545-1562. doi: 10.3934/era.2020081

[19]

Hirokazu Ninomiya. Entire solutions of the Allen–Cahn–Nagumo equation in a multi-dimensional space. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 395-412. doi: 10.3934/dcds.2020364

[20]

Jiaquan Liu, Xiangqing Liu, Zhi-Qiang Wang. Sign-changing solutions for a parameter-dependent quasilinear equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020454

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (95)
  • HTML views (58)
  • Cited by (4)

Other articles
by authors

[Back to Top]